# SDR AALA991766

- Difficulty date: November 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Row 26
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT  MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT/ROW 26AB INOPERATIVE.  REPLACED WIRING FOR EMERGENCY EXIT PATH LIGHT AT SEAT/ROW 26AB SYSTEM GROUND CHECK, NORMAL OPERATION.  (X)
